# SDR USAA2009022690450

- Difficulty date: February 9, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - CRACK AT R1 DOOR LOWER HINGE CUTOUT BS 305, WL 232.  REPAIRED R1 DOOR LOWER HINGE CUTOUT BS 305, WL 232 IAW US AIRWAYS TYPICAL REPAIR 52-10-13.
